Skip to main content

Abstract Horn theories

Part I (Manuscripts Received By The Editors In October 1973)

Part of the Lecture Notes in Mathematics book series (LNM,volume 445)

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0061292
  • Chapter length: 36 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   44.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-37495-4
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   59.95
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. Cohn, P.M., Universal Algebra. Harper & Row, New York, 1965.

    MATH  Google Scholar 

  2. Fittler, R., Direct Limits of Models, to appear in Zeitschrift für Mathematische Logik und Grundlagen der Mathematik.

    Google Scholar 

  3. Freyd, P.J., Abelian Categories. Harper & Row, New York, 1964.

    MATH  Google Scholar 

  4. Freyd, P.J., The Theories of Functors and Models, Symposium on the Theory of Models, North Holland Pub. Co., Amsterdam, 1965, 107–120.

    MATH  Google Scholar 

  5. Freyd, P.J., Algebra Valued Functors in General and Tensor Products in Particular, Colloq. Math. vol. 14, 1966, 89–106.

    MathSciNet  MATH  Google Scholar 

  6. Lawvere, F.W., Functorial Semantics of Algebraic Theories, Proc. Nat. Acad. Sci. 50 (5), 1963, 869–872.

    MathSciNet  CrossRef  MATH  Google Scholar 

  7. Schoenfield, J.R., Mathematical Logic. Addison-Wesley, Reading, 1967.

    Google Scholar 

Download references

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1975 Springer-Verlag

About this paper

Cite this paper

Keane, O. (1975). Abstract Horn theories. In: Lawvere, F.W., Maurer, C., Wraith, G.C. (eds) Model Theory and Topoi. Lecture Notes in Mathematics, vol 445. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0061292

Download citation

  • DOI: https://doi.org/10.1007/BFb0061292

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-07164-8

  • Online ISBN: 978-3-540-37495-4

  • eBook Packages: Springer Book Archive